# SDR P5CA0300978

- Difficulty date: November 4, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 65,480 hours, 18,248 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26070812
- Part serial: B6411
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 MAIN TIRE WORN TO LIMITS (SHREDDED.) REPLACED NR 6 MAIN TIRE AND ALSO NR 5 MAIN TIRE IAW MM 32-45-01.
